# SDR DALA1256086702

- Difficulty date: November 13, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 44,809 hours, 16,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 365.25 RBL 11.  ACCOMPLISHED REPAIR IAW ERA 481634-14 MA REV ORIG.
